BROWSE

Related Scientist

Researcher

유화종
기하학 수리물리 연구단
more info

Rational torsion points on Jacobians of Shimura curves

Cited 2 time in webofscience Cited 0 time in scopus
157 Viewed 8 Downloaded
Title
Rational torsion points on Jacobians of Shimura curves
Author(s)
Hwajong Yoo
Publication Date
2016-02
Journal
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.48, no.1, pp.163 - 171
Publisher
OXFORD UNIV PRESS
Abstract
Let p and q be distinct primes. Consider the Shimura curve Xpq associated to the indefinite quaternion algebra of discriminant pq over Q. Let Jpq be the Jacobian variety of Xpq, which is an abelian variety over Q. For an odd prime l, we provide sufficient conditions for the non-existence of rational points of order l on Jpq. As an application, we find some non-trivial subgroups of the kernel of an isogeny from the new quotient J0(pq) new of J0(pq) to Jpq. © 2016 London Mathematical Society
URI
https://pr.ibs.re.kr/handle/8788114/2593
ISSN
0024-6093
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2016_HJY_Rational torsion points on Jacobians of Shimura curves.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse